# SDR QXEA200603266

- Difficulty date: December 6, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT WING OUTBOARD FLAP BOTH MID FLAP AND VANE FITTINGS HAVE HIGH METAL.  REPAIRED IAW SRM 57-53-01 AND 51-12-00.
